Login      Sign Up
 

Q. Does vitamin deficiency cause premature ejaculation?

 

Hi doctor,

I did a test. I got my results that my erection transmitter is 2.99, testosterone is 4.459. vitamins E, K, and C are also slightly low. Could this be the reason I have premature ejaculation? At times, I also have a weak erection after one ejaculation. What should I take to treat these? Thanks.

 

Dr.Seikhoo Bishnoi
MBBS., MD PSYCHIATRY
Psychiatry, Psychotherapy, Sexology

Hello,

Welcome to icliniq.com.

The premature ejaculation occurs due to anxiety and hyperexcitation in most individuals. Altered testosterone levels are not the cause of early discharge.

If you have the problem of premature ejaculation, then drugs like Dapoxetine can be used to delay the ejaculation time. The drug will help improve the time and you will feel better. Thanks.

For more information consult a sexologist online --> https://www.icliniq.com/ask-a-doctor-online/sexologist

Ask a Doctor Online
 
 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* expert medical advice guaranteed.
 

Also Read Answers From



Ask your health query to a doctor online?
Ask a Sexologist »
* expert medical advice guaranteed.
 
Ask a Doctor Online